Anjan Biswas
Anjan Biswas
Endowed Chair of Mathematics; Grambling State University, USA.
Verified email at
Cited by
Cited by
Modified simple equation method for nonlinear evolution equations
AJM Jawad, MD Petković, A Biswas
Applied Mathematics and Computation 217 (2), 869-877, 2010
Introduction to non-Kerr law optical solitons
A Biswas, S Konar
Chapman and Hall/CRC, 2006
Bright and dark solitons of the generalized nonlinear Schrödinger’s equation
A Biswas, D Milovic
Communications in Nonlinear Science and Numerical Simulation 15 (6), 1473-1484, 2010
Application of first integral method to fractional partial differential equations
M Eslami, B Fathi Vajargah, M Mirzazadeh, A Biswas
Indian Journal of Physics 88, 177-184, 2014
1-soliton solution of the K (m, n) equation with generalized evolution
A Biswas
Physics Letters A 372 (25), 4601-4602, 2008
Optical solitons in nonlinear directional couplers by sine–cosine function method and Bernoulli’s equation approach
M Mirzazadeh, M Eslami, E Zerrad, MF Mahmood, A Biswas, M Belic
Nonlinear Dynamics 81, 1933-1949, 2015
Optical solitons with complex Ginzburg–Landau equation by modified simple equation method
AH Arnous, AR Seadawy, RT Alqahtani, A Biswas
Optik 144, 475-480, 2017
Optical soliton perturbation in a non-Kerr law media
R Kohl, A Biswas, D Milovic, E Zerrad
Optics & Laser Technology 40 (4), 647-662, 2008
Optical solitons for Lakshmanan–Porsezian–Daniel model by modified simple equation method
A Biswas, Y Yildirim, E Yasar, Q Zhou, SP Moshokoa, M Belic
Optik 160, 24-32, 2018
Optical soliton perturbation with fractional-temporal evolution by first integral method with conformable fractional derivatives
M Ekici, M Mirzazadeh, M Eslami, Q Zhou, SP Moshokoa, A Biswas, ...
Optik 127 (22), 10659-10669, 2016
Soliton solutions to resonant nonlinear Schrödinger’s equation with time-dependent coefficients by trial solution approach
M Mirzazadeh, AH Arnous, MF Mahmood, E Zerrad, A Biswas
Nonlinear Dynamics 81, 277-282, 2015
Solitary wave solution for the generalized Kawahara equation
A Biswas
Applied Mathematics Letters 22 (2), 208-210, 2009
Optical soliton cooling with polynomial law of nonlinear refractive index
A Biswas
Journal of Optics 49 (4), 580-583, 2020
Optical soliton perturbation in non-Kerr law media: traveling wave solution
A Biswas, M Fessak, S Johnson, S Beatrice, D Milovic, Z Jovanoski, ...
Optics & Laser Technology 44 (1), 263-268, 2012
Optical solitons and conservation laws associated with Kudryashov’s sextic power-law nonlinearity of refractive index
EME Zayed, RMA Shohib, MEM Alngar, A Biswas, M Ekici, S Khan, ...
Ukrainian Journal of Physical Optics 22 (1), 38-49, 2021
Optical solitons and conservation law of Kundu–Eckhaus equation
M Mirzazadeh, Y Yıldırım, E Yaşar, H Triki, Q Zhou, SP Moshokoa, ...
Optik 154, 551-557, 2018
Optical solitons in presence of higher order dispersions and absence of self-phase modulation
A Biswas, S Arshed
Optik 174, 452-459, 2018
Cubic–quartic optical solitons in Kerr and power law media
A Biswas, H Triki, Q Zhou, SP Moshokoa, MZ Ullah, M Belic
Optik 144, 357-362, 2017
Optical solitons with complex Ginzburg–Landau equation
M Mirzazadeh, M Ekici, A Sonmezoglu, M Eslami, Q Zhou, AH Kara, ...
Nonlinear Dynamics 85, 1979-2016, 2016
Optical soliton solutions to Fokas-lenells equation using some different methods
A Biswas, Y Yıldırım, E Yaşar, Q Zhou, SP Moshokoa, M Belic
Optik 173, 21-31, 2018
The system can't perform the operation now. Try again later.
Articles 1–20